# SDR SWAA2023112114860

- Difficulty date: October 25, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 51,132 hours, 31,028 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOT ON L1 DOOR GIRT BAR FORWARD MOUNT FITTING B.S. 312 LBL 54' W.L 208. (51-004)<[01] REMOVED L1 DOOR GIRT BAR FWD MOUNT FITTING IAW SRM 51-40-02-0G-0. INSTALLED L1 DOOR GIRT BAR FORWARD MOUNT FITTING B.S. 312 LBL 54' W.L 208.1 IN REF WITH SRM 51-40-02-0G-0;[02] VERIFIED STEP 1.
